# SDR SWAA2025041402709

- Difficulty date: March 6, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT SPAR FWD SPRING ANGLE (176A3101-26) CRACKED AT L/H ATTACH POINT (MARKED) <[01].  REMOVED AND REPLACED NEW VERTICAL FIN FRONT SPAR FWD SPRING ANGLE IAW SRM 51-40-02 AND AIPC 55-33-11-02A.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.
